# SDR DALA2015101206065

- Difficulty date: October 11, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 160F.  THE FLOOR PANEL  WAS FABRICATED IAW AMM 53-20-01-201.
